Personality changes caused by testosterone therapy treatment

Testosterone, The New Drug Addiction Forums Has your husband’s personality changed since using testosterone? Personality changes caused by testosterone therapy treatment

This topic contains 0 replies, has 1 voice, and was last updated by  DJ71 10 months, 1 week ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #1013

    DJ71
    Participant

    My husband has been using testosterone replacement therapy for almost 2 years and has changed significantly. I noticed more anger and mood swings in the beginning. I attributed it to stress at work and his parents, but then erratic and risky behavior began and I knew this was different. He was reluctant to start the T therapy initially and looking back I wish I had stepped in and researched it more.

    He started with the creams, went on to the shots and had one round of pellets (which for him was a nightmare) and is still taking the shots. I didn’t know at the time that the doctor wasn’t testing all testosterone levels in his body when he was diagnosed. Nor did I know that he should have been sent to an Endocronologist to determine any other underlining factors, had an MRI etc. He basically gave him 2 separate tests for only total testosterone, leaving out free testosterone and all other testing. Just because a man falls slightly under the curve doesn’t mean that one should run to injecting an “Anabolic steroid” into their body for life. It is clear now not only did the doctor diagnose him quickly, but he acted also negligent the entire time, even up until now after I spoke to him personally about the changes I have seen. He mailed out a blood test and didn’t even have him come back to review it. Horrible!!! When I compared the results of his levels before testosterone and now, I cannot believe that some of results did not shock him.

    His past and present erratic behavior is unbelievable. He has neglected his family and important matters without a care in the world. He began acting like a teenager, which I attribute to the euphoria and confidence this treatment gave him and is still giving him. He shared with me 8 months after the treatment that he thought the testosterone was changing him. Only then did I begin my research and was astonished to see the other spouses living the same nightmare I was living. I am so sad that this is what our lives have now come too. We are separated and our child is very troubled over the sudden changes in our family. I had no awareness when he began the treatment that depersonalization was a possible side effect or that these artificial hormones could effect his brain. In studying testosterone treatment more, I am sick to my stomach that we trusted this doctor who has no idea what he has done. Even in a conversation with me, he did not know my husbands free testosterone level, nor did he realize the FDA relabeled it a high addicted drug with very severe side effects upon stopping.

    I believe he is now addicted. He has lied about when he takes it and how often, injected himself and wanted to go back and have the pellets again, even after admitting he believes he was overdosed and it was the worst medical experience of his life. He had major suicidal ideation from the pellets and still wanted more. It is truly sad that he has no feelings, lost empathy and more importantly has lost emotions that carried our marriage, which was a good one.

    I am telling my story in the hopes that anyone who is considering testosterone therapy, understand the little research that has been done about what this artificial hormone can do to someone. When you read up on it you will understand that even the levels given based on age, are not clear and concise and that there is little information on the behavioral changes that can occur. You will come to understand that this billion dollar industry is rapidly growing (just as estrogen did in the 80’s and 90’s) and that in years to come there will be so many people, families, etc effected. As time goes on you will begin to hear more and more about the negative side effects and I truly believe it will be costly to many.

    I am hopefully that anyone reading this will want to research it more and come up with other solutions when diagnosed. There are too many doctors profiting from this drug and its misuse. In my personal circle this is the third marriage ruined by testosterone therapy. That’s pretty devestating news.

    Please feel free to ask any questions about it.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.


Comments are Closed